I heard some people get yeast infections when they take antibiotics
19 Aug 2010
Yeah and if you have ever had a yeast and have to take antibiotics, you are more likely to get it again, as are diabetics and those on birth control pills. You can treat for a yeast while you are taking the antibiotic. Get the 3 or 7 day treatment pack and use some of the cream every other day or every 2 or 3 days, to prevent the infection. If you can get some Diflucan, you can use that mid way thru treament and a few days after. Some doctors will now prescribe Diflucan to their lady patients who have to take antibiotics, just let the Doctor know that you are prone to yeast.
- Ciprofloxacin Information for Consumers
- Ciprofloxacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ciprofloxacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I dont think I have a yeast infection, but I have the bladder infection.Prescibed ciprofloxacin for the blatter infec.I don't have discharge,but ...
1 answer • 12 Nov 2011
Vaginal Yeast Infection - I had sex with my partner a few hours after I got my periods . After that?
... I had irritation on my vagina and its swelling upto 5 days . Does this mean infection or any other serious problem ?
1 answer • 12 Mar 2014
I get red itchy condition in the vulva every two or three weeks. I use OTC creams or prescriptions creams but it keeps coming back. Also Diflucan ...
1 answer • 4 Apr 2014
Vaginal Yeast Infection - What happens if you take a yeast infection pill and you don't have a yeast
... infection? Because I thought I had a yeast infection. So I took a pill. But now I have pure white sticky stuff in my underwear. Is it the ...
2 answers • 14 Apr 2014
Vaginal Yeast Infection - I took monistat about a hr ago and I'm still itching how long for this to?
... kick in? Is it bad to keep scratching
1 answer • 9 Aug 2014